# SDR JJBA20160514008

- Difficulty date: May 14, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N839CA
- Make and model: Dhav DHC8311
- Aircraft serial: 553
- Aircraft time: 30,657 hours, 33,598 cycles
- System (JASC): 5541 · Rudder, Spar/Rib
- Part: Rib
- Part number: 85545064101
- Condition: Damaged
- Location: Rudder
- Part time: 30,657 hours, 33,598 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE FOUND ON TOP OF TRAILING RUDDER.  REMOVED DAMAGE ON TOP OF TRAILING RUDDER.
